# SDR CALA2012110700761

- Difficulty date: October 29, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N14628
- Make and model: Boeing 737524
- Aircraft serial: 27532
- Aircraft time: 43,050 hours, 22,644 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C357903
- Condition: Damaged
- Location: Bs 616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN,  BS 616 AT STR-2,  DAMAGDE. INSTALLED INTERIM DOUBLER REPAIR REF ECRA 5331-01548.
